# SDR N6WA2022032202

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10041
- Aircraft time: 42,254 hours, 32,539 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/H 13.70 BEAM FOUND CRACK @ AFT NLG DOOR HINGE. PERFORMED REPAIR L/H 13.70 BEAM AFT NLG DOOR HINGE IAW STS EA 81-2022-026.
